Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#287137] of Ingrid Daubechies

Papers Published

  1. Daubechies, I; Huang, Y, A decay theorem for refinable functions, Applied Mathematics Letters, vol. 7 no. 4 (1994), pp. 1-4, ISSN 0893-9659
    (last updated on 2017/12/13)

    Abstract:
    We show that a refinable function with absolutely summable mask cannot have exponential decay in both time and frequency. © 1994.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320